Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from Parkinson's disease, leukoplakia. Diabetic with tooth extracted. MRI report showing cerebral atrophy and basal ganglia calcification

my mother 64 yrs suffering parkinsons deases last two months. She also suffering leukoplakia (Suspected) toung ulcer for toung bite. tremendous pain at tounge and gum. Max teeth extracted. Diabetic. no pain killer and injection working. Lastly tramajac 50 mg ijectio applied. ut it also fail. Please doctor what ca i do now. Please suggest. her mri report cerebral altrophy & basal ganglia calcification .
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

Your mother is an elderly diabetic and suffering from Parkinson's disease.
Due to tongue bite she has developed tongue ulcer and it is painful.
NSAID's and opioid analgesic are not helping your mother.
Advice her to do salt water gargling frequently and apply oral preparations of steroid creams.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor